# SDR AWXA200300481

- Difficulty date: April 22, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6520726
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK INTERGRANULAR CORROSION WAS FOUND AROUND SCREW HOLES ON FORWARD CARGO DOOR SCUFF PLATE BS 460.  MAINTENANCE MECHANICALLY REMOVED CORROSION FROM FORWARD CARGO DOOR SCUFF PLATE (SILL WEB) BS 460, AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED SILL WEB; FABRICATED A NEW REPLACEMENT SILL WEB; INSTALLED REPAIR PART IAW B737-300 SRM 51-30-01, PG 12.
